# SDR SWIA201438863

- Difficulty date: July 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N227AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10015
- Aircraft time: 25,626 hours, 22,630 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DEPLOYED FLIGHT SPOILERS DURING DESCENT, ACFT ROLLED, RECEIVED INBD FLIGHT SPOILERS AND INBD SPOILERONS CAUTION MESSAGE.   PERFORMED SPOST 1 AND 2, MESSAGE CLEARED AND DID NOT REAPPEAR IAW AMM.
